Please use this identifier to cite or link to this item: http://dspace.library.iitb.ac.in/xmlui/handle/10054/10470
Title: A SEQUENTIAL REGRESSION BASED ALGORITHM FOR ESTIMATING SINUSOIDS IN WHITE-NOISE
Authors: MURALI, T
RAO, BV
Issue Date: 1987
Publisher: PERGAMON-ELSEVIER SCIENCE LTD
Citation: COMPUTERS & ELECTRICAL ENGINEERING, 13(1), 1-6
URI: http://dx.doi.org/10.1016/0045-7906(87)90016-4
http://dspace.library.iitb.ac.in/xmlui/handle/10054/10470
http://hdl.handle.net/10054/10470
ISSN: 0045-7906
Appears in Collections:Article

Files in This Item:
There are no files associated with this item.


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.